I have increasing muscle spasms in my stomach area below my ribs & above my belly button. My stomach gets hard & feels like I've been socked. It comes & goes all the time. It makes me feel sick and light headed also. 11 years ago I had breast cancer & had a trans-flap plug reconstruction & a tummy tuck while I was cut open. I have now gained considerable weight. Do you think it is the tummy tuck that is too tight or is something else possibly going on.It happens a few times a day. I can't sit in a chair during these spasms. There is just too much pressurepushing on my stomach.
I think you need a trip to the doctor. I have painful muscle spasms in that same area. It's caused by my irritable bowel syndrome but as far as I can tell, it's unrelated to food. My doctor gave me hycosamine, which really helps.
However, because of your history and your other symptoms, I'd go to a doctor soon, especially with the frequency. Hope you feel better!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.